# SDR UIEA2019110505859

- Difficulty date: November 2, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,993 hours, 23,146 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Status Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

STATUS MESSAGE: CABIN ALT AUTO 2.( PERFORMED CABIN PRESSURE CONTROLLER BITE PER FIM 21-31 FT 810, NO FAULTS AT THIS TIME.  )
